How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Anthony Osula Your Own Question
Anthony Osula
Anthony Osula, Doctor
Category: Medical
Satisfied Customers: 642
Experience:  MB ChB DRCOG
106915327
Type Your Medical Question Here...
Anthony Osula is online now

I’m having headaches with tinnatus

Customer Question

I’m having headaches with tinnatus
Submitted: 11 days ago.
Category: Medical
Expert:  Anthony Osula replied 11 days ago.

Hi, thanks for your query, can you describe what you mean by tinnitus

Customer: replied 11 days ago.
I’m getting like a pitch noise I’m my ears.the headache seems on the side of my head going toward my left eye
Expert:  Anthony Osula replied 11 days ago.

Ok, any problems looking at bright lights, nausea or any other symptoms?

Customer: replied 11 days ago.
No nothing and no nausea
Expert:  Anthony Osula replied 11 days ago.

ok thats fine, how long have you had these symptoms for and did they present at the same time?

Customer: replied 11 days ago.
it’s been over 2 weeks now.I’m taking betahistine 8mg since 2 weeks ago
Expert:  Anthony Osula replied 11 days ago.

With the headaches, it sounds like migraines and you might benefit from trial of migraine relief meds like migraleve or sumatriptan which you can get over the counter

Tinnitus is a symptom of migraine so betahistine might not work

I've attached some info here on tinnitus and migraines

https://americanmigrainefoundation.org/resource-library/understanding-migrainetinnitus-and-headache/#:~:text=One%20headache%20type%20where%20tinnitus,the%20development%20of%20the%20tinnitus.

Customer: replied 11 days ago.
I’m from the uk.I previously had a ct of the head and a mri of the head due to headaches a few months ago.the headache seemed to go away now it seems more of a sharper pain
Expert:  Anthony Osula replied 11 days ago.

Yes, ok, but I think that shows its most likely migraine as nothing found on scans. Like I said, try the medication I suggested and if it works most likely a migraine

Customer: replied 11 days ago.
Is there any medicine I could try
Expert:  Anthony Osula replied 11 days ago.

Sumatriptan 25mg or Migraleve tablets

Customer: replied 11 days ago.
Ok thanks
Expert:  Anthony Osula replied 11 days ago.

No worries